Restless Legs Syndrome

Restless legs syndrome (RLS) is a sleep disorder that is characterized by an uncontrollable urge to move your legs. It can cause an unsettling urge to move your leg at rest, which is relieved with movement, and leg twitching at night.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I feel lazy and sleepy the entire day. Why?

Query: Hi doctor, I always feel sleepy and lazy. My height is 5 feet and my weight is 70 kg. I am also snoring while sleeping. I used to sleep 7 hours in night. Still I am feeling sleepy the whole day. Why? Please help.  Read Full »


Dr. Shardendu Tomar

General Practitioner

Answer: Hello, Welcome to icliniq.com. Thank you for sharing your complain with us. Most probably the cause behind your mentioned problem is sleep disorders like sleep apnea and RLS (restless legs syndrome). Sleep disorder such as sleep apnea affects the quality of sleep and makes a person more tired during...  Read Full »

What is the diagnosis for restlessness in legs with irritation and lack of sleep?

Query: Hello doctor, I am 30 years old. I am having a problem of restlessness in legs, fatigue, tiredness, irritation, confusion, lack of sleep or disturbed sleep. I am currently taknig Calcium tablets.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from restless leg syndrome (RLS). This, however, needs exclusion of other issues like thyroid disorder, iron and calcium deficiency as well. If all these investigations are normal, my recommendations for your treatment would be Pregabalin alon...  Read Full »

Can a blood clot migrates from leg to heart and cause heart attack?

Query: Hello doctor, I am a heart patient, and I am on Plavix and Aspirin. I have multiple blockages in my legs. Is it possible for a clot to form in legs, and then it moves to the heart, causing a heart attack when I soak my legs in hot water to relieve my restless leg syndrome? Similarly, can multiple c...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I assume that you have blockages in arteries, and if blockages are in arteries, then they will not migrate to the heart. Instead, there will be a pain while walking, and if it is severe, it may lead to gangrene. If blockages are in veins, then they will migrate to t...  Read Full »

Can Fluoxetine cause restless leg syndrome?

Query: Hello doctor, I have been on Fluoxetine antidepressant drug for a few years. I just started to notice few change, but I do not know what to do. I am getting more headaches than normal, restless legs at night and hot sweat most of the day and night. Are my problems related to the drug? Can you prescr...  Read Full »


Dr. Ramkesh Prasad

General Practitioner, Preventive Medicine Physician

Answer: Hello, Welcome to icliniq.com. Yes, the problems you are facing are most likely related to long-term side effects of the drug Fluoxetine.Mild headaches and sweating are known side effects intrinsic to Fluoxetine. Usually this drug is tolerated by most patients only at the lowest effective dose.Also ...  Read Full »

Is It Tough To Overcome Benadryl Addiction And Get A Sound Sleep?

Query: Hi doctor, I am spending sleepless nights. I am struggling to fall asleep and often get disturbed by dreams. I feel restless legs throughout the night. The next morning when I wake up I feel fatigue. I am addicted to Benadryl to get sleep. But, I am trying to avoid it now. Please guide me for a s...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. As per your complaints, it seems that you might have developed dependence on Benadryl. And it is quite possible that due to this dependence you might be having these symptoms. Benadryl is basically a Codeine-based cough syrup, which is an antitussive agent OTC (over th...  Read Full »

I am having burning and tingling sensation in legs. Why is it so?

Query: Hello doctor, I am suffering from a burning sensation in the fold and inner thigh of both legs where they join my torso and often feels like it is traveling down my legs a few inches from the fold. This seems to be happening all the time, much worse when I sit down and less so when I wake up. Recen...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know some further information: 1. What is your age? 2. Since when these symptoms started? 3. Does it increase while walking? 4. Do you have any back pain? 5. Do you have any impairment of sensations in legs or thigh? 6. Is there any difficulty i...  Read Full »

Why do I have some weird urge to move my legs at night?

Query: Hi doctor, I am 20 years old and struggling with my health right now. I went to doctor and he asked me to get certain tests. I have been vomiting since four months, but most of the time while travelling in the metro. Though I have been traveling through metro since many years, never faced such probl...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It would be helpful to know where exactly your abdominal pain is located. If you upload a picture while pointing towards it will be very much helpful. Do you vomit up each time you have the abdominal pain or they can happen at two separate times as well? Do you have bl...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.